# SDR FDEA202507031111

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 19,274 hours, 6,947 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAG ON RAISING FLAPS FROM 1 TO UP.  RAN QRH.  DECLARED EMERGENCY, UPON ARRIVAL.   RECONFIGURED SLAT/FLAP SYS TO NORMAL OPS IAW MM  27-81-00-5.  PERFORMED FSEU BITETEST IAW FIM 27-51 FT 809,  FAULT HISTORY SHOWED: - LEG 0 :  TE FLAPS MAINT MSG 27-51104 , LE PERFORMED PSEU BITE IAW MM 31-70-04-4-99, NO BITE RECORDED FOR THE LAST 10 FLTS, IAW AHM CHECKED FLAP LEVER RDVT POSITION IAW MM 27-51-26-4.  ALL CHKD OK IAW MM,  RDVT 2 IS SLIGHTLY FLUCTUATING,  STAYED WITHIN LIMIT RANGE (/- 0.006)  OPS SLATS & FLAPS IAW MM  27-81-00-5, NO DISAGREE NOTICED & ALL CHKD NORMAL. NO HISTORY, ACFT OK TO CONTINUE
